# SDR V0XD20191501MD01

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 34,839 hours, 23,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED SECTION OF AFT DRAG ANGLE (P/N: 601R31772-5S) IAW SRM 52-11-04, 51-12-11, 51-42-22, 51-40-11, 51-25-06, 51-42-06, 51-42-10, AND AMM 52-11-08.
